# SDR U5QA202309010120

- Difficulty date: September 1, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N827DD
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20670
- Aircraft time: 3,666 hours, 2,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 759
- Condition: Seized
- Location: Unknown
- Part time: 3,666 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AMBER PACK TEMP HIGH WITH SMOKE IN THE COCKPIT APPROX 10 MINUTES AFTER STARTING THE APU/PACK.  MX C/A: CONFIRMED AIR CYCLE MACHINE (ACM) SEIZED, R&R UNIT.
